# SDR AALA202406062822

- Difficulty date: May 29, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 68,746 hours, 28,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 114A9401U20
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT FORWARD BULKHEAD RIGHT SIDE BULKHEAD PANEL ANGLE. REPLACED BRACKET PER SRM 51-40-02-0G.
